# SDR AALA202402215297

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 33,002 hours, 14,200 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR JAMMED.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
